Article

On the Discretization of spatially continuous systems with quadratic and cubic nonlinearities

Ali H. Nayfeh ; Walter Lacarbonara

1998
National Institute of Informatics Tokyo (JPN)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.1864

Published in: JSME International Journal. Series c, Dynamics, Control, Robotics, Design and Manufacturing: vol. 41 (no 3), pp. 510-531

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)